U.S. doctors online nowAsk doctors free
Philippines
A 38-year-old female asked:

i feel bitter taste in my mouth for 2 weeks, i take prevacid (lansoprazole) because i had a gerd..what do i have it?

2 doctor answers3 doctors weighed in
Dr. Eleanor Host
Family Medicine 29 years experience
More GERD: The most likely cause of bitter taste is acid reflux. The Prevacid (lansoprazole) may not be working as well. You could try switching to prilosec. If that doesn't help in few weeks, you should see a doctor.
Dr. Felicia Mata
Cosmetic Dentistry 25 years experience
Bitter taste: Some oral medication has aspartame. Medicine have some side effects but if it is helping your GERD and the side effects are tolerable till the last pill was taken as prescribed, the benefits outweighs the side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 2, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.